brain-icon
Headache from 2 month
I am having headache from past 2 months.whenever I take medicine (combiflame or nasdom 500) the pain goes off for some time but again starts every now and then.kindly suggest.
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Frequent headaches suggest a need for prophylactic medications. Naxdom should not be used frequently
Next Steps
Consult a neurologist
Health Tips
Watch for double vision/ blurring of vision / vomiting
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +191
Consult with a doctor
Online now
There are different types of headache, To make a diagnosis in your case, some details might be needed. The medication you are taking will give you symptomatic relief. Avoid self medication.
Next Steps
consult online
Health Tips
avoid self medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.